# SDR COMA0460378

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM CAP AT LBL 27 HAS SURFACE CORROSION.  REMOVED CORRODED CAP AND INSTALL NEW (P/N 601R35031) IAW CRJ SRM 51-42-06 AND 51-42-13.  LOCATED AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1049 AND REO 601R-53-61-1046.
